MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3508
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be investigated.The manufacturing records were reviewed and no related deviation or concerns were found.Vacuum sleeve failure is a known potential malfunction with some cryoablation needles.The risk to the patient is the potential for a skin burn due to frost on the needle shaft.Galil medical's labeling includes precautions instructing users to protect the skin with warm saline, when appropriate.The case was completed with no patient injury.If additional information becomes available a followup report will be filed.Mdr for the second needle was submitted under mfr # 9616793-2017-00114.
 
Event or Problem Description
The customer reported that the doctor noticed the shafts of 2 of the icerod plus 90° needles started to collect frost.The patient's skin was protected to prevent any injury.The procedure was completed as expected with no injury to the patient.

Brand Name
ICEROD PLUS 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key6899322
Report Number9616793-2017-00113
Device Sequence Number761725
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public07290104830563
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/24/2018
Device Model NumberFPRPR3508
Device Lot NumberB9076-014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1